JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF THE INTEGRAL SOLUTIONS FOR FUNCTIONAL DIFFERENTIAL INCLUSIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE OF THE INTEGRAL SOLUTIONS FOR FUNCTIONAL DIFFERENTIAL INCLUSIONS
Park, Jong-Yeoul; Park, Jeon-Gyo; Lee, Haeng-Joo;
  PDF(new window)
 Abstract
In this paper, we prove the existence of integral solutions, defined on a compact interval, for functional differential inclusion with nonlocal conditions and impulsive functional differential inclusions in a Banach space.
 Keywords
integral solutions;functional differential inclusions;non-local conditions;impulsive.;
 Language
English
 Cited by
 References
1.
Nonlinear Anal., 2001. vol.46. pp.91-112 crossref(new window)

2.
Measures of Noncompactness in Banach spaces, 1980.

3.
J. Math. Anal. Appl., 2000. vol.248. pp.520-531 crossref(new window)

4.
Mem. Differential Fquations Math. Phys., 2002. vol.25. pp.105-120

5.
J. Funct. Anal., 1989. vol.15. pp.160-180

6.
Bull. Polish Acad. Sci. Math. Astrom. Phys., 1965. vol.13. pp.781-786

7.
Boll. Unione Mat. Ital., 1975. vol.4. 3, pp.70-76

8.
Comment. Math. Univ. Carolin, 1988. vol.29. pp.355-363

9.
J. Math. Anal. Appl., 1990. vol.152. pp.416-447 crossref(new window)